# SDR AALA202311162506

- Difficulty date: September 24, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 54,391 hours, 26,724 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Window Frame
- Part number: D5311104920400
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE AS PART OF THE MAJOR REPAIR BEING ACCOMPLISHED TO THE FLIGHT DECK WINDSHIELD FRAMING THE LEFT HAND WINDSHIELD FRAME CENTER POST NEEDS TO BE MODIFIED / REPAIRED PER THE MIRROR REPAIR PROCEDURES OUTLINED IN EA 348297 AT FR 2 AND Y0. MAINTENANCE MODIFIED / REPAIRED WINDSHIELD FRAME PER EA 348297.
